| Model Number |
CD1257-40Q |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is included in the battery performance alert advisory issued by abbott on (b)(6) 2017.
Event or Problem Description
Following the battery performance alert (bpa) advisory, a bpa was received by the clinician and the device was explanted and replaced on (b)(6) 2023.The patient was in stable condition.